# SDR 9604539152

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Door Jamb
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND TWO CRACKS IN THE AFT CABIN DOOR JAMB SEAL RETAINER RING LEFT AND RIGHT SIDES AT APPROXIMATELY THE 3 AND 9 O'CLOCK POSITIONS.  REPAIRED JAMB PER EA 91-109376.
